ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Family of Domains Associated with mu-Synthesis

Bharali, Gautam (2015) A Family of Domains Associated with mu-Synthesis. In: INTEGRAL EQUATIONS AND OPERATOR THEORY, 82 (2). pp. 267-285.

[img] PDF
Int_Equ_And_Ope_The_82-267-2015.pdf - Published Version
Restricted to Registered users only

Download (626kB) | Request a copy
Official URL: http://dx.doi.org/ 10.1007/s00020-014-2198-x

Abstract

We introduce a family of domains-which we call the -quotients-associated with an aspect of -synthesis. We show that the natural association that the symmetrized polydisc has with the corresponding spectral unit ball is also exhibited by the -quotient and its associated unit `` -ball''. Here, is the structured singular value for the case Specifically: we show that, for such an E, the Nevanlinna-Pick interpolation problem with matricial data in a unit `` -ball'', and in general position in a precise sense, is equivalent to a Nevanlinna-Pick interpolation problem for the associated -quotient. Along the way, we present some characterizations for the -quotients.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the SPRINGER BASEL AG, PICASSOPLATZ 4, BASEL, 4052, SWITZERLAND
Keywords: Categorical quotients; interpolation; Nevanlinna-Pick problem; mu-synthesis
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 15 Jun 2015 11:10
Last Modified: 15 Jun 2015 11:10
URI: http://eprints.iisc.ac.in/id/eprint/51687

Actions (login required)

View Item View Item